Recherche - Université Toulouse 3 Accéder directement au contenu

Filtrer vos résultats

33 Résultats
Domaines : math.math-qa

On the structure of quantum permutation groups

Teodor Banica , Sergiu Moroianu
Pré-publication, Document de travail hal-00012814v1

Invariants of the half-liberated orthogonal group

Teodor Banica , Roland Vergnioux
Annales de l'Institut Fourier, 2011, 60 (6), pp.2137-2164
Article dans une revue hal-00562702v1

Descent for differential Galois theory of difference equations. Confluence and q-dependency

Lucia Di Vizio , Charlotte Hardouin
Pacific Journal of Mathematics, 2012, 256 (1), pp.79-104. ⟨10.2140/pjm.2012.256.79⟩
Article dans une revue hal-00794743v1

Galois theories for $q$-difference equations: comparison theorems

Lucia Di Vizio , Charlotte Hardouin
Confluentes Mathematici, 2020, 12 (2), pp.11--35. ⟨10.5802/cml.66⟩
Article dans une revue hal-00794745v1

Skein (3+1)-TQFTs from non-semisimple ribbon categories

Francesco Costantino , Nathan Geer , Benjamin Haïoun , Bertrand Patureau-Mirand
Pré-publication, Document de travail hal-04119947v1
Image document

Relating stated skein algebras and internal skein algebras

Benjamin Haïoun
Symmetry, Integrability and Geometry : Methods and Applications, 2022, 18 (42), ⟨⟩
Article dans une revue hal-04083079v1
Image document

Quantum automorphism groups of vertex-transitive graphs of order <= 11

Teodor Banica , Julien Bichon
Pré-publication, Document de travail hal-00217834v1

Non semi-simple TQFTs, Reidemeister torsion and Kashaev's invariants

Christian Blanchet , Francesco Costantino , Nathan Geer , Bertrand Patureau-Mirand
Advances in Mathematics, 2016, 301 (1), pp.1--78. ⟨10.1016/j.aim.2016.06.003⟩
Article dans une revue hal-00985551v1

Sinkhorn algorithm for quantum permutation groups

Ion Nechita , Simon Schmidt , Moritz Weber
Experimental Mathematics, 2021, ⟨10.1080/10586458.2021.1926005⟩
Article dans une revue hal-02988624v1

Arithmetic theory of q-difference equations. The q-analogue of Grothendieck-Katz's conjecture on p-curvatures

Lucia Di Vizio
Inventiones Mathematicae, 2002, 150, pp.517-578
Article dans une revue hal-00021535v1

On the Grothendieck conjecture on p-curvatures for q-difference equations

Lucia Di Vizio , Charlotte Hardouin
Pré-publication, Document de travail hal-00794751v1

Parameterized generic Galois groups for q-difference equations, followed by the appendix "The Galois D-groupoid of a q-difference system" by Anne Granier

Lucia Di Vizio , Charlotte Hardouin
Pré-publication, Document de travail hal-00794748v1
Image document

A unification for the ADO and colored Jones polynomials of a knot

Sonny Willetts
Geometric Topology [math.GT]. Université Paul Sabatier - Toulouse III, 2021. English. ⟨NNT : 2021TOU30198⟩
Thèse tel-03664751v1

de Finetti reductions for partially exchangeable probability distributions

Ivan Bardet , Cécilia Lancien , Ion Nechita
Pré-publication, Document de travail hal-02988630v1

Generating random quantum channels

Ryszard Kukulski , Ion Nechita , Łukasz Pawela , Zbigniew Puchała , Karol Życzkowski
Journal of Mathematical Physics, 2021, 62 (6), pp.062201. ⟨10.1063/5.0038838⟩
Article dans une revue hal-03282197v1

A graphical calculus for integration over random diagonal unitary matrices

Ion Nechita , Satvik Singh
Linear Algebra and its Applications, 2021, 613, pp.46-86. ⟨10.1016/j.laa.2020.12.014⟩
Article dans une revue hal-02988616v1

Introduction to p-adic q-difference equations (weak Frobenius structure and transfer theorems)

Lucia Di Vizio
Pré-publication, Document de travail hal-00021542v1

Configuration Spaces of Manifolds with Boundary

Ricardo Campos , Najib Idrissi , Pascal Lambrechts , Thomas Willwacher
Asterisque, In press
Article dans une revue hal-01721634v1

A geometrical description of the universal $1 \rightarrow 2$ asymmetric quantum cloning region

Ion Nechita , Clément Pellegrini , Denis Rochette
Quantum Information Processing, 2021, 20 (10), ⟨10.1007/s11128-021-03258-y⟩
Article dans une revue hal-03424137v1

Diagonal unitary and orthogonal symmetries in quantum theory

Satvik Singh , Ion Nechita
Quantum, 2021, 5, pp.519. ⟨10.22331/q-2021-08-09-519⟩
Article dans une revue hal-03339444v1

Compatibility of quantum measurements and inclusion constants for the matrix jewel

Andreas Bluhm , Ion Nechita
SIAM Journal on Applied Algebra and Geometry, 2020, 4 (2), pp.255-296. ⟨10.1137/19M123837X⟩
Article dans une revue hal-03021570v1
Image document

Graphs having no quantum symmetry

Teodor Banica , Julien Bichon , Gaetan Chenevier
Pré-publication, Document de travail hal-00218192v1

SudoQ -- a quantum variant of the popular game

Ion Nechita , Jordi Pillet
Quantum Information & Computation, 2021, 21 (9-10), pp.781-799. ⟨10.26421/QIC21.9-10-4⟩
Article dans une revue hal-02988621v1

On bipartite unitary matrices generating subalgebra-preserving quantum operations

Tristan Benoist , Ion Nechita
Linear Algebra and its Applications, 2017, 521, pp. 70-103. ⟨10.1016/j.laa.2017.01.020⟩
Article dans une revue hal-01381093v1

Dilogarithme Quantique et 6j-Symboles Cycliques

Stephane Baseilhac
Pré-publication, Document de travail hal-00019444v1

The compatibility dimension of quantum measurements

Faedi Loulidi , Ion Nechita
Journal of Mathematical Physics, 2021, 62 (4), pp.042205. ⟨10.1063/5.0028658⟩
Article dans une revue hal-02988614v1

Free product formulae for quantum permutation groups

Teodor Banica , Julien Bichon
Pré-publication, Document de travail hal-00012815v1

A Jones polynomial for braid-like isotopies of oriented links and its categorification

Benjamin Audoux , Thomas Fiedler
Pré-publication, Document de travail hal-00012105v1
Image document

Derived Hall algebras.

Bertrand Toen
Duke Mathematical Journal, 2006, 135 (3), pp.587-615. ⟨10.1215/S0012-7094-06-13536-6⟩
Article dans une revue hal-00772977v1

Derived Hall Algebras

B. Toen
Pré-publication, Document de travail hal-00022952v1